# SDR SWAA2016092108005

- Difficulty date: September 3, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 49,131 hours, 28,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Missing
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT SECURITY STRAP MISSING.  R & R STRAP ASSEMBLY IAW AMM.
